... has ever had the burning of the throat and if so how long did it last?so if you all could help me a little that would be great
hi play,yea that burning does suck.i have been on sub almost a year.the only thing that works for me is coffee and hazelnut creamer right after taking it.i have read everything i could on the subject.that nasty taste was put in there just to keep people from liking it. subutex is not much better.some articles on sub say spit out after painting the inside of your mouth with your tongue with the melted sub and mixture of saliva then spit.for me it seemed not to work as well as swallowing so i do. try different ways and see what works best for you. one more thing,i keep it in my mouth as long as possible,sometimes for half an hour.if you need talk to someone just shoot me a text... pete
hi player,i tryed to text u yesterday but this site was down when. i been on sub for 1 year and have not tryed to take anyother kind of gear or i belive you call it per.if your sub is not workin as well as you need it to then tell your doc.dont let him give you what he thinks is enough.you can take up to 4- 8mg pills a day.the way i do it is split your dose in half.i take 12 mg in morin and 12mg at 4pm. it works best for me that way. i dont know if your on a clinic or if you go to a private doc.the way replacement therapy works is that your not going to WANT to do any per or anything like that.cause if you still feel like you wanna get high, your not on enough. sub is not only gonna keep you from feeling withdrawls in the beginning your supposed to feel good.but keep in mind how ever much you take you will still have to detox in the end, hope this you. p.s. I added you as a friend... pete
I was first on suboxone in 2000 when it was call buphrenex and you had to inject it into your arm or cheek. I was use to the opiate high and it helped with the withdrawals and cravings I still wanted that same high. I used oxycontin on it and I did not get high,It totally blocked it. I dont suggest combing the two but the curiosity got me. I have know people who were one suboxone years later and they tried to use and they did not get high when on a sufficent dose. Your body will adjust and you will not be in withdrawals and your cravings will lessen but curiosity kills the cat so I will tell you now you will not get high. I have know people who have overdosed because they finally take so much of another opiate that it overode the suboxone and they stopped breathing, they had to take a huge dose to override the suboxne and they did and almost died. Suboxone works it takes time to adust but it will work for you.
Hand in there and work with your Doc and get support and ask questions for me I am only on 3mg a day, I have taken 80mg of oxycodone on it due to an accident recently and i didnt feel it. I had no desire to increase it or take it so I took motrin instead and it worked fine. I will stay at 3mg as a buffer or a wall against using and if I have to take 3mg for the rest of my life I dont care. I am better off now than where I was and thats what you have to ask yourself, but also know that this is a medicine and its not a cure, you still need the support and if I do come off I have to taper and be prepared for the cravings but one day at a time. Good luck and let me know how you are doing. You will be fine.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 3 answers
How to get off suboxone? Ive been taking suboxone for about a year and was wondering if anybody had?
Posted 22 Dec 2010 • 1 answer
Posted 26 Jan 2011 • 4 answers
Posted 21 Feb 2011 • 1 answer
Suboxone - Just started Subocine today (2 mg a day). Wondering how long I'll feel sick to my Stomach
Posted 30 Nov 2011 • 1 answer